Most Cited Articles

The most cited top 10 articles published since 2011, extracted from ISI Web of Knowledge.


Strong convergence theorem for a common point of solution of variational inequality and fixed point problem

Volume 2, Issue 1, Pages 374-397

H. Zegeye, Naseer Shahzad


Coupled fixed point results under tvs-cone metric and w-cone-distance

Volume 2, Issue 1, Pages 29-46

Zoran Kadelburg, Stojan Radenovic


A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities

Volume 2, Issue 1, Pages 18-28

Shamshad Husain, Sanjeev Gupta


Coincidence theorem and existence theorems of solutions for a system of Ky Fan type minimax inequalities in FC-spaces

Volume 2, Issue 1, Pages 47-57

Ronghua He


Generalized systems of variational inclusions involving (A,η)-monotone mappings

Volume 1, Issue 1, Pages 1-14

Songtao Lv


A review of the KKM theory on φA-spaces or GFC-spaces

Volume 3, Issue 2, Pages 355-382

Sehie Park


Weak and strong convergence theorems for two finite families of asymptotically nonexpansive mappings in Banach spaces

Volume 2, Issue 4, Pages 417-432

Yan Hao, Xiaoshuang Wang, Aihua Tong


Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space

Volume 2, Issue 1, Pages 1-8

L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo


Krasnoselsii's fixed point theorem for general classes of maps

Volume 2, Issue 3, Pages 248-257

Donal O'Regan, Naseer Shahzad


Common fixed points for some variants of weakly contraction mappings in partially ordered metric spaces

Volume 3, Issue 1, Pages 29-48

Bapurao C. Dhage, Hemant K. Nashine, Vilas S. Patil

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office:

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.